# SDR ASAA2016082517824

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 11,414 hours, 3,704 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP447
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 11,729 hours, 3,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDU ENGINE FAULT,  FOUND THE NR 1 ENGINE HAS LONG TERM FAULT 75-10391 VSV POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   REMOVED RT VSV ACTUATOR, REF AMM 75-31-01.  INSTALLED RT VSV ACTUATOR ON NR 1 ENGINE, REF AMM 75-31-01-400-802-F00.  OPS & LEAK CHECKS OK.
